# SDR ASAA2021121936947

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 56,154 hours, 16,604 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Part number: 761574B
- Part serial: AAAH003720
- Condition: Leaking
- Location: #1 Engine
- Part time: 44,691 hours, 18,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG IDG LEAKING FROM CASE ABOVE VENT VALVE. GROUNDED - YES. R/R #1 ENG IDG REF B737-800 AMM 24-11-11.NO LEAKS NOTED, OPS CHK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
